Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 29, 2014, 06:29:31 PM

Login with username, password and session length


Members
  • Total Members: 23344
  • Latest: TML1991
Stats
  • Total Posts: 636587
  • Total Topics: 48316
  • Online Today: 195
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 151
Total: 157

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Can I/Should I switch?  (Read 1025 times)

0 Members and 1 Guest are viewing this topic.

Offline termike

  • Member
  • Posts: 6
    • MYSpace
Can I/Should I switch?
« on: September 28, 2006, 02:11:19 AM »
Hi all..I am a 23yr old male  taking Sustiva Videx Ec and Epivir for going on 3yrs strong. As you all know there is now One pill a day Atripla. Do you think it would be wise to switch to Atripla so I only have to take and pay for 1 pill instead of 3? Any sugesstions would be appreciated.

Offline newt

  • Member
  • Posts: 3,878
  • the one and original newt
Re: Can I/Should I switch?
« Reply #1 on: September 28, 2006, 02:31:02 AM »
Being a Brit, my treatment is free at point of need....

If you are happy and settled on your combo & it's working well then there's no clinical reason to change. 

Atripla is 3 drugs - Sustiva, Viread and FTC (a 3TC upgrade) - in one tablet.  Some people taking Atripla have found the Sustiva head effects have come back/got worse (but then again, others not...).  Plus Viread will be a new agent and you may not get on with it, though this is unlikely as most people do.

You might want to do it in two steps. Viread and FTC come in one tab called Truvada.  If you switched ddI + 3TC for Truvada then you could find out if Viread agrees with you.  If not, it's simple to switch back.  This might be a better first step, cos many people find Viread on an empty stomach means big wind in the gut etc, it's better it seems with food. If you find you can take Sustiva + Truvada together with no bad effects then you can, move on to Atripla.

Or you can just go do it all in one go and see.

Even if you end up on two tabs/day rather than one it will save money eh?

- matt
"The object is to be a well patient, not a good patient"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.